# SDR QXEA2022102600310

- Difficulty date: October 25, 2022
- Submitted: October 26, 2022
- Operation: Air carrier
- Aircraft: N633QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000719
- Aircraft time: 11,968 hours, 7,537 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Spring
- Part number: 17083384001
- Condition: Broken
- Location: Girt Bar
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND BROKEN SPRING AT R1 DOOR GIRT BAR FLOOR FITTING FLAP LOCK. REMOVED FWD GIRT BAR FLOOR FITTING AT R1 DOOR IAW E175 AMM 53-10-25-000-804-A. REMOVED AND REPLACED SPRING ON FLAP LOCK IAW E175 AMM 53-10-25-000-804-A STEP 7. E. AND IAW E175 AMM 53-10-25-400-804-A STEP 8. A - B. REINSTALLED FWD GIRT BAR FLOOR FITTING AT R1 DOOR IAW E175 AMM 53-10-25-400-804-A. NO HELP. FLAP NOT OPERATING NORMALLY. REMOVED FWD GIRT BAR FLOOR FITTING AT R1 DOOR IAW E175 AMM 53-10--25-000-804-A, FOUND AFT SLIDE WASHER DAMAGED. AND ELASTIC PIN DAMAGED. INSTALLED SERVICEABLE FWD GIRT BAR FITTING AT R1 DOOR IAW E175 AMM 53-10-25-400-804-A. FLAP LOCK OPERATES NORMALLY.
